MAUDE Adverse Event Report: ICU Medical Czech Republic a. s. Portex Epidural NRFit Connector, Minipack, Tuohy Ndl, Continuous Trays; Anesthesia conduction kit

ICU Medical Czech Republic a. s. Portex Epidural NRFit Connector, Minipack, Tuohy Ndl, Continuous Trays; Anesthesia conduction kit
Catalog Number 24-1302-22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
Portex Epidural NRFit Connector, Minipack, Tuohy Ndl, Continuous Trays
Common Device Name
Anesthesia conduction kit
Manufacturer (Section D)
ICU Medical Czech Republic a. s.
olomoucká 306
hranice NA 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50461571
Report Number3011237704-2026-00009
Device Sequence Number10264258
Product Code CAZ
UDI-Device Identifier15019517075342
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24-1302-22
Device Lot Number6169250
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown